# SDR SWIA2020081151733

- Difficulty date: July 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT PADS, FWD AND AFT, INBOARD OF RBL 9.00 ARE CORRODED AROUND BOLT HOLES.  FWD GALLEY MOUNT PAD WAS FOUND TO HAVE NO CORROSION .AFT PAD WAS REMOVED AND REPLACED IAW SRM.
